Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Reduction of prequantized $ {\rm Mp}\sp c$ structures

Author: P. L. Robinson
Journal: Proc. Amer. Math. Soc. 115 (1992), 807-815
MSC: Primary 58F06
MathSciNet review: 1065090
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ralph Abraham and Jerrold E. Marsden, Foundations of mechanics, Benjamin/Cummings Publishing Co., Inc., Advanced Book Program, Reading, Mass., 1978. Second edition, revised and enlarged; With the assistance of Tudor Raţiu and Richard Cushman. MR 515141
  • [2] Robert J. Blattner, Quantization and representation theory, Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972) Amer. Math. Soc., Providence, R. I., 1973, pp. 147–165. MR 0341529
  • [3] Victor Guillemin and Shlomo Sternberg, Geometric asymptotics, American Mathematical Society, Providence, R.I., 1977. Mathematical Surveys, No. 14. MR 0516965
  • [4] Harald Hess, On a geometric quantization scheme generalizing those of Kostant-Souriau and Czyż, Differential geometric methods in mathematical physics (Proc. Internat. Conf., Tech. Univ. Clausthal, Clausthal-Zellerfeld, 1978) Lecture Notes in Phys., vol. 139, Springer, Berlin-New York, 1981, pp. 1–35. MR 612988
  • [5] Bertram Kostant, Quantization and unitary representations. I. Prequantization, Lectures in modern analysis and applications, III, Springer, Berlin, 1970, pp. 87–208. Lecture Notes in Math., Vol. 170. MR 0294568
  • [6] P. L. Robinson and J. H. Rawnsley, The metaplectic representation, 𝑀𝑝^{𝑐} structures and geometric quantization, Mem. Amer. Math. Soc. 81 (1989), no. 410, iv+92. MR 1015418,
  • [7] Nicholas Woodhouse, Geometric quantization, The Clarendon Press, Oxford University Press, New York, 1980. Oxford Mathematical Monographs. MR 605306

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F06

Retrieve articles in all journals with MSC: 58F06

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society